... fever, red skin, bloodshot eyes, dark urine and now, what seems to be the last remaining symptom, a numb and tingling sensation in my lower legs and left wrist. Is this common with an allergic reaction and will the numbness and tingling go away? It is really uncomfortable and painful at times. The only way I can alleviate it is by elevating my legs or lying down. It's been 3 days since the initial reaction and I immediately stopped taking the medication
Some of these symptoms are not an allergic reaction, but side effects. The rash may have been allergy, but not the other things. The med will have to be totally out of your system before all the symptoms go away. This could take another day or so, with perfect kidney function. Sulfa drugs can cause some serious adverse reactions in some people. It will be best to avoid them in the future. Your doc and pharmacy need to be made aware of the reaction. There are a few other meds that are sulfa drugs, and they could cause the same reaction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
Posted 5 Feb 2010 • 1 answer
Posted 10 Aug 2010 • 1 answer
Posted 4 May 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Started taking sulfamethoxazole/trimethoprim for infection. first dose rash between upper legs burn?
Posted 26 Apr 2016 • 1 answer